RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 4, Pages 623–629 (Mi mz2511)  

This article is cited in 1 scientific paper (total in 1 paper)

Lower bounds for linear forms in values of polylogarithms

T. G. Hessami Pilehrood, Kh. Hessami Pilehrood

Shahrekord University

Abstract: In this paper, we use Hermite-Padé approximations of the second kind to obtain a lower bound for the absolute value of a linear form, with integer coefficients, in values of polylogarithmic functions at a rational point. This estimate takes into account the growth of all coefficients of the linear form.

DOI: https://doi.org/10.4213/mzm2511

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:4, 573–579

Bibliographic databases:

UDC: 511.36
Received: 28.01.2004
Revised: 29.06.2004

Citation: T. G. Hessami Pilehrood, Kh. Hessami Pilehrood, “Lower bounds for linear forms in values of polylogarithms”, Mat. Zametki, 77:4 (2005), 623–629; Math. Notes, 77:4 (2005), 573–579

Citation in format AMSBIB
\Bibitem{HesHes05}
\by T.~G.~Hessami Pilehrood, Kh.~Hessami Pilehrood
\paper Lower bounds for linear forms in values of polylogarithms
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 4
\pages 623--629
\mathnet{http://mi.mathnet.ru/mz2511}
\crossref{https://doi.org/10.4213/mzm2511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178029}
\zmath{https://zbmath.org/?q=an:1088.11055}
\elib{http://elibrary.ru/item.asp?id=9155813}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 4
\pages 573--579
\crossref{https://doi.org/10.1007/s11006-005-0057-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228965300028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20244366713}


Linking options:
  • http://mi.mathnet.ru/eng/mz2511
  • https://doi.org/10.4213/mzm2511
  • http://mi.mathnet.ru/eng/mz/v77/i4/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hessami Pilehrood Kh., Hessami Pilehrood T., “Approximations to Euler's constant”, Math. Inequal. Appl., 13:4 (2010), 761–773  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:84
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020